The Community for Technology Leaders
Green Image
ABSTRACT
<p>The fractal dimension of an optimal path in the strong disorder limit could be a fundamental property of many natural systems.</p>
INDEX TERMS
Optimal path problems, disordered landscapes, computational physics, scientific computing
CITATION
Hans J. Herrmann, Eric Fehr, José S. Andrade, Jr., Erneson A. Oliveira, Saulo D.S. Reis, "Ubiquitous Fractal Dimension of Optimal Paths", Computing in Science & Engineering, vol. 13, no. , pp. 74-81, January/February 2011, doi:10.1109/MCSE.2011.16
86 ms
(Ver )